It was over two weeks ago I had my endoscopy. It was not sedated but they gave me the local anesthetic spray but after I had my endoscopy I feel like my heart is beating faster than normal and I feel like my nerves or you can say muscle are like twitching or throbbing and I went to some doctor and said I do not have toxicity but I got so curious if I actually have toxicity. So is it?
Welcome to icliniq.com.
Local anesthesia toxicity can happen if the spray is used at high concentrations. Usually, they will have 10 percent Lignocaine spray. They can spray maximum 300 mg of drug but for your procedure, definetly they will use less, do not worry.
The other symptoms you had are because of your anxiety, stress because you are not sedated and you are just given local anesthesia, that is why and if toxicity happens, first you will have fits (seizures, numbness over the lips and around mouth).
Was this answer helpful?|
Query: Hello doctor, I am a 76-year-old woman, weigh 121 lbs, BMI 20. The exam results from annual wellness check-up are as follows: Coronary calcium scan: LMA 0, LAD 185, LCX 1, RCA 90, Total: 276. Routine wellness EKG summary: aortic valve thickened and calcified. Normal mitral valve with mild mitral r... Read Full »
Query: Hello doctor, I suffer from anxiety and my anxiety is always centered on my heart. With anxiety/panic alone, can my heart rate go too high that I cannot calm it down? Read Full »
Ask your health query to a doctor online?Ask an Anesthesiologist Now